# SDR FDEA201103150974

- Difficulty date: March 15, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 42,379 hours, 21,825 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960000002
- Part serial: FH1195
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD T/E FLAP HORIZ UPPER FLANGE OF RIB 25A FOUND CRACKED RIB AT LT WING INBD T/E FLAP HORIZ UPPER FLANGE OF RIB 25A R & R IAW SRM 51-40-21, REV 74.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
